# SDR SCNA20240402176

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

_P1-OP-UP-LF/007, IT WAS FOUND AT THE FWD CARGO COMPARTMENT - FLOOR STRUCTURE FROM STA500H TO STA500I, RBL 14 TIE DOWN WITH CORROSION.  REPLACED FWD CARGO COMPARTMENT TIE DOWN TRACK FROM STA500G+10.750 TO STA 500I RBL 14 IAW BCF B737-800 SRM 51-40-02-06-0 PARAGRAPH 4B AND BOEING DWG NO 143A75000 ALSO REPAIRED SPLICE TIE DOWN TRACK FROM  STA 500G +7¨ TO 5000G+15¨ RBL 13.80 IAW B737-800 BCF SRM 53-00-53-2R-3 REPAIR 3 FIG 201
